# SDR ASAA2023110446023

- Difficulty date: November 4, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 7,809 hours, 2,219 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 286A1062303
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

#1 ENG GEN FELL OFFLINE DURING TAXI OUT. COULD NOT RE ESTABLISH #1 ENG GEN ONLINE. GROUNDED - YES. (RESOLVED ON W/O: 1975781 TASKCARD: N/R-00005 ) REFERENCE WDM 24-21-11, FOUND CONNECTOR D30038 HELD ON TO PYLON BY ITS BONDING STRAP. THE BACKSHELL HAD ALSO FALLEN APART AND WAS UNABLE TO BE REASSMBLED. REPLACED THE FEEDER CABLE HARNESS OF THE #1 IDG PER MM'S 71-00-02-400-801-G00 STEP 3.J.(6) AND 24-11-11-400-801 STEP 3.H.(5). REVERSED MEL CONFIGURATION CHANGES AND PERFORMED AN OP-CHECK OF THE #1 GENERATOR PER MM 24-11-00-700-803 STEPS 2.E AND F. ALL TESTS NORMAL. ETOPS GROUND VERIFICATION GOOD. THIS CLEARS MEL 24-11-01. PLACARD AND C/N 04149924 REMOVED. SEAMC DARREN WAS NOTIFIED.
